| Model Number |
ESS-G02-160 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Device-Device Incompatibility (2919); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch endoscopic suture system was used during an esophageal stent fixation procedure on (b)(6) 2026.During the procedure, the anchor exchange catheter was difficult to move in and out of the endoscope channel.The anchor exchange also failed to unload the anchor from the needle shaft.The procedure was completed using an alternate method.There was no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: device code a1702 is being used to capture the reportable event of anchor exchange failure to retrieve.
Additional Manufacturer Narrative
Block h6 device code a1702 is being used to capture the reportable event of anchor exchange failure to retrieve.Device evaluation block h11 the device was discarded; therefore, a technical analysis could not be performed.The reported events of anchor exchange difficult to advance, device difficult to remove and anchor exchange failure to retrieve anchor could not be confirmed.A risk review of the overstitch ess was completed and confirmed that the events of anchor exchange difficult to advance, device difficult to remove and anchor exchange failure to retrieve anchor were defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Based on all gathered information, there is not enough evidence to determine whether the anchor exchange difficult to advance, device difficult to remove and anchor exchange failure to retrieve anchor was due to the physician's technique during the procedure or was related to a device malfunction.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
Event or Problem Description